Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DJO, LLC DONJOY; PACK, HOT OR COLD, WATER CIRCULATING
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DJO, LLC DONJOY; PACK, HOT OR COLD, WATER CIRCULATING
Model Number
11-0679-9-00000
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
10/04/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Patient found to have a wet ace wrap from the cold therapy pad.Unsure where the pad was leaking water.Pad removed, ace wrap reapplied.Dressing underneath ace wrap was dry and intact.
New Search
Submit an Adverse Event Report
Brand Name
DONJOY
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer
(Section D)
DJO, LLC
1430 decision st
vista CA 92081
MDR Report Key
9218292
Report Number
9218292
Device Sequence Number
2733813
Product Code
ILO
UDI-Device Identifier
00888912003629
UDI-Public
(01)00888912003629
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
10/07/2019
Report Date
(Section F)
10/07/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
11-0679-9-00000
Device Lot Number
141908
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
10/22/2019
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
10/07/2019